# SDR CA111130009

- Difficulty date: November 23, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 412
- Aircraft time: 3,511 hours
- Engine: Pwa PT6T3
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Transducer
- Part number: 412074101103
- Condition: Failed
- Location: Control Motion
- Part time: 3,441 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT REPORTED PEDAL FEEDBACK DURING FLIGHT. FEEDBACK DISAPPEARED BELOW 40 KTS.  MAINTENANCE REPORTED, TAIL ROTOR SCAS TUBE P/N 7018078 & NO. 1 YAW CMT P/N 412-074-101-103 REPLACED. DETAILS OF MAINTENANCE CARRIED OUT ONADDITIONAL TASK SHEETS (3). AIRCRAFT RETURNED TO SERVICE SUBJECT TO SATISFACTORY TEST FLIGHT.Ï¿½  PARTICULARS FROM THE ADDITIONAL TASK SHEETS INCLUDE,   - #1 YAW CONTROL MOTION TRANSDUCER (CMT) FOUND TO HAVE A DEAD SPOT AT THE MID POSITION, REPLACED WITH SERVICEABLE UNIT.   - SCAS TUBE ASSEMBLY FOUND TO BE OVER TRAVELLING, REPLACED WITH SERVICEABLE UNIT.   - THE T/R HYDRAULIC SERVO AND T/R FORCE GRADIENT TO TRIM CONTROL BREAK WERE REMOVED, INDIVIDUALLY, FOR FAULT ISOLATION. THE T/R CONTROL TUBE (FWD OF SCAS TUBE) AND T/R BELL CRANK (AFT OF SCAS TUBE) WERE REMOVED TO FACILITATE THE REPLACEMENT OF THE SCAS TUBE. ALL COMPONENTS/ASSEMBLIES WERE REINSTALLED WITH THE ASSOCIATED INDEPENDENT CHECKS CARRIED OUT. A RIGGING CHECK OF THE T/R CONTROLS WAS ALSO CARRIED OUT.  THE TEST FLIGHT WAS CARRIED OUT WITH NO FURTHER ANOMALIES.    THE AIRCRAFT HAS SINCE FLOWN 7 FLIGHT TOTALING 9.0 HOURS WITH NO FURTHER FAULTS. (TC# 20111130009)
